# SDR DLM90070123

- Difficulty date: February 11, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 32,422 hours, 17,002 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bolt
- Condition: Broken
- Location: Rt Horz Stab
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RT MANUAL REVERSION CYLINDER HOUSING BOLTS BROKE AND THE HOUSING BODY CAME APART CAUSING BOTH HYDRAULIC SYSTEMS TO LOSE QUANTITY.  THIS RESULTED IN LOSS OF STEERING AND BRAKING DURING TAXI TO GATE AFTER LANDING.  AIRCRAFT WAS MET ON THE TAXIWAY AND TOWED TO THE GATE BY MAINTENANCE.  REMOVED RT REVERSION CYL 453597.  INSTALLED MANUAL REVERSION ACTUATOR PER MM 27-33-09-420-801 TO STEP G 223122.  OPS CK LEAK FUNCTIONAL RTS PER MMR.  INSP C/W QC50.
